# SDR DALA2024041604498

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 53,715 hours, 27,763 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shrader Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: B Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MISC/DE - DUE TO HYD B RSVR LO LVL ECAM MESSAGE.   FOUND BLUE SYSTEM HYDRAULIC ACCUMULATOR (2070GM) AND SHREDDED VALVE (2071GM) LEAKING. REPLACED BLUE HYDRAULIC ACCUMULATOR (2070GM) AND SHREDDED VALVE (2071GM). LEAK CHECK AND OPS CHECK GOOD.
